# SDR UIEA200700091

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 92,070 hours, 18,802 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 705117
- Part serial: 3376
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION TO JFK WHILE AIRCRAFT WAS EN ROUTE TO PIK FROM CHS.  AT LEVEL OFF AT FL 33.0 #3 ENGINE OIL QTY DROPPED TO 2 GALLONS. 15 MIN LATER DROPPED TO 0.5 GALLONS.  ENGINE POWER REDUCED TO IDLE.  REINSTALLED PREVIOUSLY DEFERRED GENERATOR AND REPLACED THE CSD.
